Ask an expert
Question

15 Jun 2011

STAMINAGRO
Hi there

I will be starting IVF shortly and was wondering if it''s safe to continue with Staminagro tablets ? Your help appreciated

Thanks
Kim
Answer 401 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Kim

I dout the Staminogro will have any negative effect, but it may be a good idea just to confirm it with your doctor too.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18775 votes
Vote